On the regularity problem of complex Monge–Ampere equations with conical singularities
Annales de l'Institut Fourier, Volume 67 (2017) no. 3, p. 969-1003
In the category of metrics with conical singularities along a smooth divisor with angle in (0,2π), we show that locally defined weak solutions (C 1,1 -solutions) to the Kähler–Einstein equations actually possess maximum regularity, which means the metrics are actually Hölder continuous in the singular polar coordinates. This shows the weak Kähler–Einstein metrics constructed by Guenancia–Păun, and independently by Yao, are all actually strong-conical Kähler–Einstein metrics. The key step is to establish a Liouville-type theorem for weak-conical Kähler–Ricci flat metrics defined over n , which depends on a Calderon–Zygmund theory in the conical setting. The regularity of globally defined weak-conical Kähler–Einstein metrics is already proved by Guenancia–Paun using a different method.
Dans la catégorie des métriques à singularités coniques autour d’un diviseur lisse avec angle strictement compris entre 0 et 2π, on montre que les solutions faibles localement définies (au sens C (1,1) ) des équations de Kähler–Einstein sont de régularité maximale, ce qui implique que les métriques sont Höldériennes dans les coordonnées polaires singulières. Ceci montre que les métriques de Kähler–Einstein faibles construites par Guénancia-Păun, et Yao indépendamment, sont en fait des métriques de Kähler–Einstein coniques au sens fort. Le point clé est d’établir un théorème de type Liouville pour les métriques Ricci-plates au sens faible sur n , ce qui découle d’une théorie de Calderon–Zygmund dans un contexte conique. La régularité des métriques de Kähler–Einstein coniques globalement définies avait déjà été obtenue par Guénancia-Păun par une autre méthode.
Received : 2015-04-01
Revised : 2016-04-07
Accepted : 2016-06-07
Published online : 2017-05-31
DOI : https://doi.org/10.5802/aif.3102
Classification:  35J75
Keywords: complex Monge–Ampère equations, conical singularity
@article{AIF_2017__67_3_969_0,
     author = {Chen, Xiuxiong and Wang, Yuanqi},
     title = {On the regularity problem of complex Monge--Ampere equations with conical singularities},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {3},
     year = {2017},
     pages = {969-1003},
     doi = {10.5802/aif.3102},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2017__67_3_969_0}
}
On the regularity problem of complex Monge–Ampere equations with conical singularities. Annales de l'Institut Fourier, Volume 67 (2017) no. 3, pp. 969-1003. doi : 10.5802/aif.3102. https://aif.centre-mersenne.org/item/AIF_2017__67_3_969_0/

[1] Berman, Robert J. A thermodynamic formalism for Monge-Ampère equations, Moser-Trudinger inequalities and Kähler-Einstein metrics, Adv. Math., Tome 248 (2013), pp. 1254-1297 | Article

[2] Brendle, Simon Ricci flat Kähler metrics with edge singularities, Int. Math. Res. Not., Tome 2013 (2013) no. 24, pp. 5727-5766

[3] Calderón, Alberto P.; Zygmund, Antoni On the existence of certain singular integrals, Acta Math., Tome 88 (1952), pp. 85-139 | Article

[4] Campana, Frédéric; Guenancia, Henri; Păun, Mihai Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields, Ann. Sci. Éc. Norm. Supér., Tome 46 (2013) no. 6, pp. 879-916 | Article

[5] Chen, Xiuxiong; Donaldson, Simon; Sun, Song Kähler-Einstein metric on Fano manifolds, I: approximation of metrics with cone singularities, J. Amer. Math. Soc., Tome 28 (2015), pp. 183-197 | Article

[6] Chen, Xiuxiong; Donaldson, Simon; Sun, Song Kähler-Einstein metric on Fano manifolds, II: limits with cone angle less than 2π, J. Amer. Math. Soc., Tome 28 (2015), pp. 199-234 | Article

[7] Chen, Xiuxiong; Donaldson, Simon; Sun, Song Kähler-Einstein metric on Fano manifolds, III: limits with cone angle approaches 2π and completion of the main proof, J. Amer. Math. Soc., Tome 28 (2015), pp. 235-278 | Article

[8] Chen, Xiuxiong; Wang, Yuanqi On the long time behaviour of the Conical Kähler-Ricci flows (https://arxiv.org/abs/1402.6689, to appear in J. Reine. Angew. Math.)

[9] Chen, Xiuxiong; Wang, Yuanqi Bessel functions, heat kernel and the Conical Kähler-Ricci flow, J. Funct. Anal., Tome 269 (2015) no. 2, p. 551-362 | Article

[10] Donaldson, Simon Kähler metrics with cone singularities along a divisor, Essays in mathematics and its applications, Springer (2012), pp. 49-79

[11] Evans, Lawrence C. Partial differential equations, American Mathematical Society, Graduate Studies in Mathematics, Tome 19 (1998), xvii+662 pages

[12] Gilbarg, David; Trudinger, Neil S. Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Grundlehren der mathematischen Wissenschaften., Tome 224 (1977), x+401 pages

[13] Griffiths, Phillip; Harris, Joseph Principles of Algebraic Geometry, John Wiley & Sons Ltd., Wiley Classics Library (1994), xii+813 pages

[14] Guenanci, Henri; Păun, Mihai Conic singularities metrics with perscribed Ricci curvature: the case of general cone angles along normal crossing divisors, J. Differ. Geom., Tome 103 (2016) no. 1, pp. 15-57 | Article

[15] Hörmander, Lars L 2 -estimates and existence theorems for the ¯-operators, Acta Math., Tome 113 (1965), pp. 89-152 | Article

[16] Hörmander, Lars An introduction to complex analysis in several variables, North-Holland, North-Holland Mathematical Library, Tome 7 (1990), xii+254 pages

[17] Jeffres, T; Mazzeo, Rafe; Rubinstein, Yanir A. Kähler-Einstein metrics with edge singularities (https://arxiv.org/abs/1105.5216, to appear in Ann. Math.)

[18] Li, Chi; Sun, Song Conical Kähler-Einstein metrics revisited, Commun. Math. Phys., Tome 331 (2014) no. 3, pp. 927-973 | Article

[19] Liu, Jiawei; Zhang, Xi The conical Kähler-Ricci flow on Fano manifolds (https://arxiv.org/abs/1402.1832 )

[20] Song, Jian; Wang, Xiaowei The greatest Ricci lower bound, conical Einstein metrics and the Chern number inequality, Geom. Topol., Tome 20 (2016) no. 1, pp. 49-102 | Article

[21] Stein, Elias M. Singular Integrals and Differentiability Properties of Functions, Princeton University Press (1970), xiv+287 pages

[22] Wang, Yuanqi Notes on the L 2 -estimates and regularity of parabolic equations over conical manifolds (unpublished work)

[23] Wang, Yuanqi Smooth approximations of the Conical Kähler-Ricci flows, Math. Ann., Tome 365 (2016) no. 1-2, pp. 835-856 | Article

[24] Yao, Chengjian Existence of Weak Conical Kähler-Einstein Metrics Along Smooth Hypersurfaces, Math. Ann., Tome 362 (2015) no. 3-4, pp. 1287-1304 | Article